27 Jun 2009
You can take them together but watch the amounts. Even the valerian root can cause jitters and some anxiety if you take too much. Large amounts of valerian root with adderall on top of it could cause you to be very restless. Not saying it would be fatal but watch the doses.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
1 answer • 18 May 2010
i am highly allergic to any nsaid or aspirin and i used to take requip for my rls and now i cant get it anymore. so i need something else to take and ...
2 answers • 19 Nov 2011
Started taking valerian root a few days ago, and started noticing bloody stool..Something I've never had. Can This be the cause?
1 answer • 26 Jul 2013
Benicar seems to have caused me anxiety and inability to sleep well, natural Dr. suggested I take Hawthorn and/or Valerian root as a supplement. Will ...
1 answer • 8 Oct 2013
I took 2 valerian root pills but cannot sleep, can I take ambien while valerian root is in my system?
2 answers • 20 Jul 2014